VOL. 12 · NO. 3 | July 2018
Robert Denk, Michael Kupper, Max Nendel
Banach J. Math. Anal. 12 (3), 515-540, (July 2018) DOI: 10.1215/17358787-2017-0024 Open Access
KEYWORDS: nonlinear expectations, extension results, Kolmogorov’s extension theorem, nonlinear kernels, 28C05, 47H07, 46A55, 46A20, 28A12
Denny Ivanal Hakim
Banach J. Math. Anal. 12 (3), 541-571, (July 2018) DOI: 10.1215/17358787-2017-0043 Open Access
KEYWORDS: local block spaces, local Morrey-type spaces, predual space, associate space, complex interpolation method, 46B70, 42B35, 46M35, 46E30
Elizabeth Gillaspy, Alexander Kumjian
Banach J. Math. Anal. 12 (3), 572-599, (July 2018) DOI: 10.1215/17358787-2017-0041 Open Access
KEYWORDS: higher-rank graphs, groupoids, Cohomology, 18B40, 55N30, 22E41, 46L05
Inomjon Ganiev, Farrukh Mukhamedov, Dilmurod Bekbaev
Banach J. Math. Anal. 12 (3), 600-616, (July 2018) DOI: 10.1215/17358787-2017-0054 Open Access
KEYWORDS: zero-two law, noncommutative, bundle, positive contraction, 47A35, 46L70, 46L52, 28D05
J. Friedrich, M. Günther, L. Klotz
Banach J. Math. Anal. 12 (3), 617-633, (July 2018) DOI: 10.1215/17358787-2017-0061 Open Access
KEYWORDS: Schur complement, square root, shorted operator, Albert’s theorem, extremal operator, 47A05, 47A07
Dávid Kunszenti-Kovács
Banach J. Math. Anal. 12 (3), 634-650, (July 2018) DOI: 10.1215/17358787-2017-0062 Open Access
KEYWORDS: entangled ergodic averages, pointwise convergence, unimodular eigenvalues, polynomial ergodic averages, 47A35, 47B38, 37A30
Seung Jun Chang, Jae Gil Choi
Banach J. Math. Anal. 12 (3), 651-672, (July 2018) DOI: 10.1215/17358787-2017-0057 Open Access
KEYWORDS: Gaussian process, rotation theorem, generalized analytic Fourier–Feynman transform, multiple generalized analytic Fourier–Feynman transform, ‎46G12, 28C20, 60J65, 60G15, 42B10
Vakhtang Kokilashvili, Alexander Meskhi, Muhammad Asad Zaighum
Banach J. Math. Anal. 12 (3), 673-692, (July 2018) DOI: 10.1215/17358787-2017-0063 Open Access
KEYWORDS: integral operators with positive kernels, potentials, fractional maximal functions, spaces of homogeneous type, one-sided fractional integrals, 31A10, 42B25, 30C40
Adam Osękowski
Banach J. Math. Anal. 12 (3), 693-708, (July 2018) DOI: 10.1215/17358787-2018-0004 Open Access
KEYWORDS: contractive projection, Haar system, square function, monotone basis, 46B15, 46A35, 46B20
Jianbing Cao, Yifeng Xue
Banach J. Math. Anal. 12 (3), 709-729, (July 2018) DOI: 10.1215/17358787-2017-0064 Open Access
KEYWORDS: metric generalized inverse, perturbation, $(\alpha,\beta)$-USU operator, best approximate solution, metric projection, 47A05, 46B20
Nariman Abasov, Marat Pliev
Banach J. Math. Anal. 12 (3), 730-750, (July 2018) DOI: 10.1215/17358787-2018-0001 Open Access
KEYWORDS: ‎orthogonally additive operator‎, Urysohn lattice homomorphism, disjointness-preserving operator, ‎vector lattice‎‎, Boolean algebra, 47H30, 47H99
Janko Bračič, Cristina Diogo, Michal Zajac
Banach J. Math. Anal. 12 (3), 751-771, (July 2018) DOI: 10.1215/17358787-2018-0002 Open Access
KEYWORDS: reflexive set of operators, convex set of operators, locally linearly dependent operators, 47A99, 47L05, ‎47L07
Back to Top